MAUDE Adverse Event Report: VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number VITAL SIGNS® PRESSURE INFUSOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs® pressure infusor has a leaking valve.It happened during use, and the machine alarmed "o2 calibration" and "occlusion." the patient had to be sedated further in order to stop the alarm from sounding.Harm or injury is unknown.
 
Additional Manufacturer Narrative
The device history record review show all units were proceeded leakage test according to work instruction and the inspection record showed the sampling inspection of manufactured lot pass all the inspection requirement on visual and packaging requirement.The mwi-51004353-as-004/a showed the assembly method was welding the pvc tube with flange with using the rf welding machine.In mwi-510043xx-as-004 rev.:b.,which effective on (b)(6) 2016, cyc was applied for bonding of tube flange and 8 inch pvc tube instead of using welding method , due to the material incompatibility contributes to the root cause of the non weld.Due to the lack of material for evaluation and application information, the actual failure analysis could not be performed.The cause of reported case is currently undetermined.

Brand Name
VITAL SIGNS® PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
MDR Report Key11426662
Report Number3004050971-2021-00015
Device Sequence Number11772325
Product Code KZD
UDI-Device Identifier10817357021063
UDI-Public(01)10817357021063(10)160193
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® PRESSURE INFUSOR
Device Catalogue NumberIN800048
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;